# SDR 0103679998

- Difficulty date: October 17, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- Aircraft time: 80,662 hours, 77,419 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H ck at ATL base maintenance, two 1.00" cracks were found on verticle stabilizer actuator support fittings. Both cracks emenated from the end fastener hole forward the edge of the firrigns flange. The repair involved the installation of a repair doubler at each location with a min of 5 fasteners fromthe end fastener. 0.80" 7075-651. Repaired per EA 99-185202.
